Authors: Jinichi Itoh Kazuyoshi Kiyohara
Publish Date: 2011/02/10
Volume: 136, Issue: 1-2, Pages: 115-141
Abstract
In the earlier paper Itoh and Kiyohara Manuscr Math 114247–264 2004 we showed that the cut locus of a general point on twodimensional ellipsoid is a segment of a curvature line and proved “Jacobi’s last geometric statement” on the singularities of the conjugate locus In the present paper we show that a wider class of Liouville surfaces possess such simple cut loci and conjugate loci The results include the determination of cut loci and the set of poles on twosheeted hyperboloids and elliptic paraboloids
Keywords: